Journal article icon

Journal article

On Auslander–Reiten sequences for Borel–Schur algebras

Abstract:
We classify Borel–Schur algebras having finite representation type. We also determine Auslander–Reiten sequences for a large class of simple modules over Borel–Schur algebras. A partial information on the structure of the socles of Borel-Schur algebras is given.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1142/S0219498818500287

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science; Mathematical Institute
Oxford college:
Somerville College
Santana, AP More by this author
Publisher:
World Scientific Publishing Publisher's website
Journal:
Journal of Algebra and its Applications Journal website
Volume:
17
Issue:
2
Pages:
Article: 1850028
Publication date:
2017-03-20
Acceptance date:
2017-01-30
DOI:
EISSN:
1793-6829
ISSN:
0219-4988
Pubs id:
pubs:738749
URN:
uri:169106e0-1cff-487b-a0c1-b666673296b2
UUID:
uuid:169106e0-1cff-487b-a0c1-b666673296b2
Local pid:
pubs:738749

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP